MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 5MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035475200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proximal part of the coil delivery wire broke when it was being taking out from the introducer sheath.There were no patient complications reported due to this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Visual inspection revealed that the proximal contact was intact.The delivery wire was found broken/fractured below the proximal contact bond, and the delivery wire was found slightly kinked.The main coil was found kinked near the detachment zone.The exact cause for the main coil kink cannot be determined as this was not reported by the customer.In addition, information available indicated that the coil was being taken out of the introducer sheath when the break on the delivery wire was observed.Therefore, based on the information available and damages observed to the delivery wire, an assignable cause of handling damage has been assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 5MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6906168
Report Number3008881809-2017-00390
Device Sequence Number1324184
Product Code HCG
UDI-Device Identifier04546540676511
UDI-Public(01)04546540676511(17)200229(10)19563524
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberM0035475200
Device Catalogue NumberM0035475200
Device Lot Number19563524
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2017
Initial Date Received by Manufacturer 09/04/2017
Supplement Date Received by Manufacturer11/05/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1